Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 643969, 8 pages
http://dx.doi.org/10.1155/2015/643969
Research Article

A General Uniqueness Theorem concerning the Stability of Additive and Quadratic Functional Equations

1Department of Mathematics Education, Gongju National University of Education, Gongju 314-711, Republic of Korea
2Mathematics Section, College of Science and Technology, Hongik University, Sejong 339-701, Republic of Korea

Received 16 October 2014; Accepted 20 January 2015

Academic Editor: Alberto Fiorenza

Copyright © 2015 Yang-Hi Lee and Soon-Mo Jung. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Najati and M. B. Moghimi, “Stability of a functional equation deriving from quadratic and additive functions in quasi-Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 337, no. 1, pp. 399–415, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. C. Park, M. Eshaghi Gordji, M. Ghanifard, and H. Khodaei, “Intuitionistic random almost additive-quadratic mappings,” Advances in Difference Equations, vol. 2012, article 152, 2012. View at Publisher · View at Google Scholar · View at Scopus
  3. W. Towanlong and P. Nakmahachalasint, “An n-dimensional mixed-type additive and quadratic functional equation and its stability,” ScienceAsia, vol. 35, no. 4, pp. 381–385, 2009. View at Publisher · View at Google Scholar · View at Scopus
  4. S. Jin and Y.-H. Lee, “Fuzzy stability of the Cauchy additive and quadratic type functional equation,” The Korean Mathematical Society, vol. 27, no. 3, pp. 523–535, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. P. Nakmahachalasint, “On the generalized Ulam-Gavruta-RASsias stability of mixed-type linear and Euler-Lagrange-RASsias functional equations,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 63239, 10 pages, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  6. P. Gavruta, “A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings,” Journal of Mathematical Analysis and Applications, vol. 184, no. 3, pp. 431–436, 1994. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. D. H. Hyers, “On the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, pp. 222–224, 1941. View at Publisher · View at Google Scholar · View at MathSciNet
  8. T. M. Rassias, “On the stability of the linear mapping in Banach spaces,” Proceedings of the American Mathematical Society, vol. 72, no. 2, pp. 297–300, 1978. View at Publisher · View at Google Scholar · View at MathSciNet
  9. S. M. Ulam, A Collection of Mathematical Problems, Interscience Publishers, New York, NY, USA, 1960. View at MathSciNet